# SDR AWXA0000466

- Difficulty date: July 17, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- Aircraft time: 51,439 hours, 31,776 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 65C35768
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, GOUGE OUT OF LIMITS AFTER BLENDOUT AT DOOR R-2 LOWER FWD CORNER.  TRIMMED OUT AREA IAW ER 05331-00188, FABRICATED REPAIR PARTS, INSTALLED REPAIR PARTS IAW ER 03-5331-00188.
